# SDR SWIA2025070100403

- Difficulty date: April 3, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED.  REMOVED CRACKED INBD "A" BRACKET STANDOFF AND INSTALLED 1 EA NEW INBD "A" BRACKET STANDOFF P/N CN624-2082-201 ON R/H UPPER TRANSCOWL REF MHIRJ GREO #670-54-21-971 REV (-B) 2023-11-28 STEPS 1-3.
